Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 269-274
http://dx.doi.org/10.1155/S0161171291000303

Characterization of Hankel transformable generalized functions

Departamento de Análisis Matemático, Faciltad de Matemáticas, Universidad de La Laguna, Teneriffe, Canary Islands, La Laguna, Spain

Received 1 August 1988; Revised 30 April 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. J. Betancor, “Characterization of Hankel transformable generalized functions,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 269-274, 1991. doi:10.1155/S0161171291000303